Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 832807, 7 pages
http://dx.doi.org/10.1155/2012/832807
Research Article

Set-Valued Fixed-Point Theorems for Generalized Contractive Mappings on Fuzzy Metric Spaces

1Department of Mathematics and Statistics, Faculty of Science, Taif University, El-Haweiah, P.O. Box 888, Taif 21974, Saudi Arabia
2Department of Mathematics, Faculty of Science, Menofiya University, Shebin Elkom 32511, Egypt
3Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
4Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania

Received 6 February 2012; Accepted 17 March 2012

Academic Editor: Simeon Reich

Copyright © 2012 S. K. Elagan and Dumitru Baleanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to introduce new types of asymptotically ()-contractions which generalize the Binayak S. Choudhury type contraction on fuzzy metric spaces and prove some fixed-point theorems for single- and multivalued mappings on fuzzy metric spaces. Hence, our results can be viewed as a generalization and improvement of many recent results.